# SDR CALA2016092795774

- Difficulty date: September 22, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 73,766 hours, 28,080 cycles
- Engine: Iae V2527A5
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ELEVATOR UPPER SKIN PANEL HAS TRAPPED WATER INDICATIONS 186" FROM INBOARD, 9" FROM TE, 4 X 5.5 DIA A ND 150" FROM INBOARD, 14" FROM TE, 4.5 X 6.0 DIA.   REPAIRED IAW SRM 55-21-11 PAR. 5.N.
